All Journal Entries Journals
Previous | Next

I'm having a allergic reaction to a medicine.

Sep 28, 2015 - 0 comments
Tags:

allergic reaction

,

Clindamyci

,

prednisone

,

hives



So, I'm allergic to penicillin, morphine, and sulfa. When I got my wisdom teeth removed they gave me clindamycin. And 6 days later I got hives. I went to the emergency room when I saw the hives and they told me to stop taking the clindamycin. And they gave me prednisone but only 3 days worth. They also told me to get bendryl So, the next day the hives got worse. I'm more red, itchy, and its spreading... so I went back to the emergency room and they gave me an IV and then they gave me a prescription for pepcid. And I went home... and then today some areas where i have hives are purple..tomorrow is my last day for the prednisone... I'm in a lot of pain and itching. I have hives in places I shouldn't. The hives started on my chest and under arms... I've been drinking a lot of water and feel dehydrated. What should I do? Nothing is working... these hives are all over from my face, chest, back, private places, hands, arms, and legs... please help.. thank you...

Post a Comment